MathSciNet Relay Station
MathSciNet bibliographic data
MR1443142 (98g:12003) 12F10 (14H30 20D06 20E22)
Abhyankar, Shreeram S. Polynomial expansion. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1583–1596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement